Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Puffy eyes, tiredness, unable to sleep. Cure for symptoms?

Hi,
The last couple of days I have been feeling unwell and have had the worst night sleeps where I would just get really hot making it hard to sleep. My eyes have been puffy for the last couple of days as well but have seemed to get a lot worse. I feel so run down and very tired today with very puffy eyes. I was just wondering if you know what it could be?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

Presence of tiredness & puffy eyes can be attributed to:
1. Anemia
2. Electrolyte imbalance in body
3. Facial edema secondary to underlying Kidney disorder.

Kindly consult your General Physician & get a proper physical examination done.
Investigations like complete blood count, serum electrolyte assay & Ultrasound scan of abdomen & pelvis will be helpful in detecting any pathological cause for symptoms.

Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor